MONEGATO, GIOVANNI

MONEGATO, GIOVANNI  

000733  

Mostra records
Risultati 1 - 20 di 87 (tempo di esecuzione: 0.035 secondi).
Citazione Data di pubblicazione Autori File
Optimum Induced Drag of Wingtip Devices: the Concept of Best Winglet Design / Demasi, Luciano; Monegato, Giovanni; Cavallaro, Rauno; Rybarczyk, Rachel. - In: AEROTECNICA MISSILI & SPAZIO. - ISSN 2524-6968. - (In corso di stampa). In corso di stampa Giovanni Monegato + -
An overview on a time discrete convolution—space collocation BEM for 2D exterior wave propagation problems / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE. - ISSN 0430-3202. - 68:2(2022), pp. 311-336. [10.1007/s11565-022-00420-x] 1-gen-2022 Silvia FallettaGiovanni MonegatoLetizia Scuderi An overview on a time discrete convolution—space collocation BEM for 2D exterior wave propagation problems.pdf
On a time discrete convolution - space collocation BEM for the numerical solution of 2D wave propagation problems in unbounded domains / Monegato, Giovanni. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - (2022). [10.1093/imanum/drac068] 1-gen-2022 Giovanni MONEGATO On a time-discrete convolution—space collocation BEM for the numerical solution of two-dimensional wave propagation problems in unbounded domains.pdf
Two FEM-BEM methods for the numerical solution of 2D transient elastodynamics problems in unbounded domains / Falletta, S.; Monegato, G.; Scuderi, L.. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 114:(2022), pp. 132-150. [10.1016/j.camwa.2022.03.040] 1-gen-2022 Falletta S.Monegato G.Scuderi L. Elasto_FEM_BEM_main.pdf1-s2.0-S0898122122001377-main.pdf
Properties and numerical solution of an integral equation system to minimize airplane drag for a multiwing system / Junghanns, Peter; Monegato, Giovanni; Demasi, Luciano. - In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. - ISSN 1099-1476. - ELETTRONICO. - (2020), pp. 1-24. [10.1002/mma.6786] 1-gen-2020 Giovanni Monegato + Multiwings_Final.pdfProperties and numerical solution of an integral equation system to minimize airplane drag for a multiwing system.pdf
Two boundary integral equation methods for linear elastodynamics problems on unbounded domains / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - STAMPA. - 78:(2019), pp. 3841-3861. [10.1016/j.camwa.2019.06.017] 1-gen-2019 Falletta SilviaMonegato GiovanniScuderi Letizia Elastodinamica_pre_print.pdfCAMWA_post_print.pdfCAMWA_versione_rivista_stampa.pdf
Minimum Induced Drag Conditions for Truss-Braced Wings / Demasi, Luciano; Monegato, Giovanni; Cavallaro, Rauno; Rybarczyk, Rachel. - In: AIAA JOURNAL. - ISSN 0001-1452. - STAMPA. - 56:12(2018), pp. 4669-4684. [10.2514/1.J057225] 1-gen-2018 Giovanni Monegato + -
On the discretization and application of two space-time boundary integral equations for 3D wave propagation problems in unbounded domains / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: APPLIED NUMERICAL MATHEMATICS. - ISSN 0168-9274. - STAMPA. - 124:(2018), pp. 22-43. [10.1016/j.apnum.2017.10.001] 1-gen-2018 FALLETTA, SILVIAMONEGATO, GiovanniSCUDERI, Letizia BIE_3D_reduced_revised_10_FINAL.pdfAPNUM_FMS_Wave3D_vel.pdf
Minimum induced drag theorems for multiwing systems / Demasi, Luciano; Monegato, Giovanni; Rauno, Cavallaro. - In: AIAA JOURNAL. - ISSN 0001-1452. - STAMPA. - 55:10(2017), pp. 3266-3287. [10.2514/1.J055652] 1-gen-2017 DEMASI, LUCIANOMONEGATO, Giovanni + -
Minimum induced drag theorems for joined wings, closed systems, and generic biwings: applications / Demasi, L.; Monegato, Giovanni; Rizzo, E.; Cavallaro, R.; Dipace, A.. - In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. - ISSN 0022-3239. - STAMPA. - 169:1(2016), pp. 236-261. 1-gen-2016 MONEGATO, Giovanni + -
Minimum induced drag theorems for joined wings, closed systems, and generic biwings: theory / Demasi, L.; Monegato, Giovanni; Dipace, A.; Cavallaro, R.. - In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. - ISSN 0022-3239. - STAMPA. - 169:1(2016), pp. 200-235. [10.1007/s10957-015-0849-y] 1-gen-2016 MONEGATO, Giovanni + -
A space–time BIE method for 2D wave equation problems with mixed boundary conditions / Monegato, Giovanni; Scuderi, Letizia. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - STAMPA. - 259:(2015), pp. 1046-1070. [10.1016/j.amc.2015.02.082] 1-gen-2015 MONEGATO, GiovanniSCUDERI, Letizia -
Exact non-reflecting boundary condition for 3D time-dependent multiple scattering-multiple source problems / Falletta, Silvia; Monegato, Giovanni. - In: WAVE MOTION. - ISSN 0165-2125. - STAMPA. - 58:(2015), pp. 281-302. [10.1016/j.wavemoti.2015.06.002] 1-gen-2015 FALLETTA, SILVIAMONEGATO, Giovanni Wave_Motion_pre_print.pdfWaveMotion_2015_versione_rivista.pdfWave_Motion_post_print.pdf
A space-time BIE method for wave equation problems: the (two-dimensional) Neumann case / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - STAMPA. - 34:1(2014), pp. 390-434. [10.1093/imanum/drs040] 1-gen-2014 FALLETTA, SILVIAMONEGATO, GiovanniSCUDERI, Letizia Wave_Neumann_post_print.pdf
An exact non reflecting boundary condition for 2D time-dependent wave equation problems / Falletta, Silvia; Monegato, Giovanni. - In: WAVE MOTION. - ISSN 0165-2125. - STAMPA. - 51:1(2014), pp. 168-192. [10.1016/j.wavemoti.2013.06.001] 1-gen-2014 FALLETTA, SILVIAMONEGATO, Giovanni Wave_Motion_post_print.pdf
Exact non reflecting boundary conditions for exterior wave equation problems / Falletta, Silvia; Monegato, Giovanni. - In: PUBLICATIONS DE L'INSTITUT MATHEMATIQUE. - ISSN 0350-1302. - 96:(2014), pp. 103-123. [10.2298/PIM1410103] 1-gen-2014 FALLETTA, SILVIAMONEGATO, Giovanni -
Invariant formulation for the minimum induced drag conditions of nonplanar wing systems / Demasi, Luciano; A., Dipace; Monegato, Giovanni; R., Cavallaro. - In: AIAA JOURNAL. - ISSN 0001-1452. - STAMPA. - 52:10(2014), pp. 2223-2240. [10.2514/1.J052837] 1-gen-2014 DEMASI, LUCIANOMONEGATO, Giovanni + -
Potential evaluation in space-time BIE formulations of 2D wave equation problems / Monegato, Giovanni; Scuderi, Letizia. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - STAMPA. - 243:1(2013), pp. 60-79. [10.1016/j.cam.2012.10.032] 1-gen-2013 MONEGATO, GiovanniSCUDERI, Letizia potentialb_rev1_modificato.pdf
A space-time BIE method for nonhomogeneous exterior wave equation problems. the Dirichlet case / Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - STAMPA. - 32:1(2012), pp. 202-226. [10.1093/imanum/drr008] 1-gen-2012 FALLETTA, SILVIAMONEGATO, GiovanniSCUDERI, Letizia Wave_revision2.pdf
Numerical integration of functions with a very small significant support / G., Mastroianni; Monegato, Giovanni. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - STAMPA. - 236:16(2012), pp. 4082-4089. [10.1016/j.cam.2011.12.018] 1-gen-2012 MONEGATO, Giovanni + -